Asmiati, Asmiati and Irawan, Agus (2018) The Locating-Chromatic Number of Subdivision Firecracker Graphs. International Mathematical Forum, 13 (10). pp. 485-492. ISSN 1314-7536

[img] Text
The Locating-Chromatic Number of subdivision firecracker graphs.pdf

Download (643kB)
Official URL: http://www.m-hikari.com/imf.html

Abstract

The locating-chromatic number of a graph was combined two graph concept, coloring vertices and partition dimension of a graph. In this paper, we discuss about locating-chromatic number of a subdivision firecracker graphs.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: ASMIATI
Date Deposited: 20 Mar 2019 03:56
Last Modified: 20 Mar 2019 03:56
URI: http://repository.lppm.unila.ac.id/id/eprint/10875

Actions (login required)

View Item View Item